# SDR 9902999920

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fasteners
- Condition: Loose
- Location: Rt Gear Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW RECYCLED GEAR WITH SAME RESULTS.  EMERGENCY WAS DECLARED AND ALTERNATE GEAR EXTENSION PROCEDURES WERE UTILIZED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED LOOSE FASTENERS ON RIGHT GEAR DOOR ROLLER ASSEMBLY.  ALSO, INSTALLED NEW SKID PLATE ON GEAR DOOR DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
